Alert archive / New York / Flash Flood Watches in 2021

Flash Flood Watch 8, NWS Binghamton, NY

August 21, 20217 counties in New York; 6 counties in Pennsylvania

NWS Binghamton, NY issued this flash flood watch at Aug 21, 2021, 3:31 PM EDT for 7 counties in New York; 6 counties in Pennsylvania. It took effect at Aug 22, 2021, 6:00 AM EDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Aug 21, 2021, 3:31 PM EDT (19:31 UTC)
In effect from
Aug 22, 2021, 6:00 AM EDT
Expired
Aug 23, 2021, 3:37 PM EDT
In force
34 hr
Issued by
NWS Binghamton, NY
Flood severity
None

Counties Broome County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Otsego County, NY, Sullivan County, NY, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 46 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

838 
WGUS61 KBGM 211931
FFABGM

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Binghamton NY
331 PM EDT Sat Aug 21 2021

NYZ046-057-062-PAZ040-044-047-048-072-220415-
/O.NEW.KBGM.FF.A.0008.210822T1000Z-210823T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otsego-Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Milford, Equinunk, Damascus, Scranton, 
Delhi, Monticello, Oneonta, Walton, Wilkes-Barre, Hazleton, and 
Honesdale
331 PM EDT Sat Aug 21 2021

...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY 
AFTERNOON...

The National Weather Service in Binghamton has issued a

* Flash Flood Watch for portions of central New York and northeast 
  Pennsylvania, including the following areas, in central New York, 
  Delaware, Otsego and Sullivan. In northeast Pennsylvania, 
  Lackawanna, Luzerne, Northern Wayne, Pike and Southern Wayne.

* From Sunday morning through Monday afternoon.

* An upper level low  stalled over the Mid-Atlantic states will 
  interact with the remnants of Hurricane Henri, bringing heavy 
  rainfall to the
  Poconos, Catskills, and portions of the Wyoming and Mohawk Valleys. 
  The heaviest rainfall will occur later on Sunday into Monday across 
  the Catskills and Poconos, with western and northern slopes most 
  favored. Storm Total Rainfall of 2 to 4 inches is expected, with 
  localized higher amounts possible. This will lead to potentially 
  significant flash flooding on area creeks and streams, with 
  flooding possibly working downstream into mainstem rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

MPH
7 follow-up statements
157 
WGUS61 KBGM 220129
FFABGM

Flood Watch
National Weather Service Binghamton NY
929 PM EDT Sat Aug 21 2021

NYZ046-057-062-PAZ040-044-047-048-072-221330-
/O.CON.KBGM.FF.A.0008.210822T1000Z-210823T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otsego-Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Milford, Equinunk, Damascus, Scranton, 
Delhi, Monticello, Oneonta, Walton, Wilkes-Barre, Hazleton, and 
Honesdale
929 PM EDT Sat Aug 21 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 AM EDT SUNDAY THROUGH 
MONDAY AFTERNOON...

The Flash Flood Watch continues for

* Portions of central New York and northeast Pennsylvania, including 
  the following areas, in central New York, Delaware, Otsego and 
  Sullivan. In northeast Pennsylvania, Lackawanna, Luzerne, Northern 
  Wayne, Pike and Southern Wayne.

* From 6 AM EDT Sunday through Monday afternoon.

* An upper level low  stalled over the Mid-Atlantic states will 
  interact with the remnants of Hurricane Henri, bringing heavy 
  rainfall to the
  Poconos, Catskills, and portions of the Wyoming and Mohawk Valleys. 
  The heaviest rainfall will occur later on Sunday into Monday across 
  the Catskills and Poconos, with western and northern slopes most 
  favored. Storm Total Rainfall of 2 to 4 inches is expected, with 
  localized higher amounts possible. This will lead to potentially 
  significant flash flooding on area creeks and streams, with 
  flooding possibly working downstream into mainstem rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

MWG
618 
WGUS61 KBGM 220657
FFABGM

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Binghamton NY
257 AM EDT Sun Aug 22 2021

NYZ046-057-062-PAZ040-044-047-048-072-221500-
/O.EXT.KBGM.FF.A.0008.210822T1000Z-210824T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otsego-Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Milford, Equinunk, Damascus, Scranton, 
Delhi, Monticello, Oneonta, Walton, Wilkes-Barre, Hazleton, and 
Honesdale
257 AM EDT Sun Aug 22 2021

...FLASH FLOOD WATCH NOW IN EFFECT FROM 6 AM EDT THIS MORNING 
THROUGH MONDAY EVENING...

The Flash Flood Watch is now in effect for

* Portions of central New York and northeast Pennsylvania, including 
  the following areas, in central New York, Delaware, Otsego and 
  Sullivan. In northeast Pennsylvania, Lackawanna, Luzerne, Northern 
  Wayne, Pike and Southern Wayne.

* From 6 AM EDT this morning through Monday evening.

* An upper level low  stalled over the Mid-Atlantic states will 
  interact with the remnants of Hurricane Henri, bringing heavy 
  rainfall to the
  Poconos, Catskills, and portions of the Wyoming and Mohawk Valleys. 
  The heaviest rainfall will occur later on Sunday into Monday across 
  the Catskills and Poconos, with western and northern slopes most 
  favored. Storm Total Rainfall of 2 to 4 inches is expected, with 
  localized higher amounts possible. This will lead to potentially 
  significant flash flooding on area creeks and streams, with 
  flooding possibly working downstream into mainstem rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

DJP
129 
WGUS61 KBGM 221343
FFABGM

Flood Watch
National Weather Service Binghamton NY
943 AM EDT Sun Aug 22 2021

NYZ046-057-062-PAZ040-044-047-048-072-222145-
/O.CON.KBGM.FF.A.0008.000000T0000Z-210824T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otsego-Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Milford, Equinunk, Damascus, Scranton, 
Delhi, Monticello, Oneonta, Walton, Wilkes-Barre, Hazleton, and 
Honesdale
943 AM EDT Sun Aug 22 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

The Flash Flood Watch continues for

* Portions of central New York and northeast Pennsylvania, including 
  the following areas, in central New York, Delaware, Otsego and 
  Sullivan. In northeast Pennsylvania, Lackawanna, Luzerne, Northern 
  Wayne, Pike and Southern Wayne.

* Through Monday evening.

* An upper level low  stalled over the Mid-Atlantic states will 
  interact with the remnants of Hurricane Henri, bringing heavy 
  rainfall to the Poconos, Catskills, and portions of the Wyoming 
  and Mohawk Valleys.
  The heaviest rainfall will occur later on Sunday into Monday across
  the Catskills and Poconos, with western and northern slopes most 
  favored. Storm Total Rainfall of 2 to 4 inches is expected, with 
  localized higher amounts possible. This will lead to potentially 
  significant flash flooding on area creeks and streams, with 
  flooding possibly working downstream into mainstem rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

HLC
353 
WGUS61 KBGM 230016
FFABGM

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Binghamton NY
816 PM EDT Sun Aug 22 2021

NYZ036-044-045-056-PAZ039-043-231230-
/O.EXA.KBGM.FF.A.0008.000000T0000Z-210824T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison-Cortland-Chenango-Broome-Susquehanna-Wyoming-
Including the cities of Cortland, Norwich, Tunkhannock, Montrose, 
Oneida, Hamilton, Binghamton, and Hallstead
816 PM EDT Sun Aug 22 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

The National Weather Service in Binghamton has expanded the

* Flash Flood Watch to include portions of central New York and 
  northeast Pennsylvania, including the following areas, in central 
  New York, Broome, Chenango, Cortland and Madison. In northeast 
  Pennsylvania, Susquehanna and Wyoming.

* Through Monday evening.

* An upper level low  stalled over the Mid-Atlantic states will 
  interact with the remnants of Hurricane Henri, bringing heavy 
  rainfall to the Poconos, Catskills, and portions of the Wyoming 
  and Mohawk Valleys.
  The heaviest rainfall will occur later on Sunday into Monday across
  the Catskills and Poconos, with western and northern slopes most 
  favored. Storm Total Rainfall of 2 to 4 inches is expected, with 
  localized higher amounts possible. This will lead to potentially 
  significant flash flooding on area creeks and streams, with 
  flooding possibly working downstream into mainstem rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

NYZ046-057-062-PAZ040-044-047-048-072-231230-
/O.CON.KBGM.FF.A.0008.000000T0000Z-210824T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otsego-Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Milford, Equinunk, Damascus, Scranton, 
Delhi, Monticello, Oneonta, Walton, Wilkes-Barre, Hazleton, and 
Honesdale
816 PM EDT Sun Aug 22 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

The Flash Flood Watch continues for

* Portions of central New York and northeast Pennsylvania, including 
  the following areas, in central New York, Delaware, Otsego and 
  Sullivan. In northeast Pennsylvania, Lackawanna, Luzerne, Northern 
  Wayne, Pike and Southern Wayne.

* Through Monday evening.

* An upper level low  stalled over the Mid-Atlantic states will 
  interact with the remnants of Hurricane Henri, bringing heavy 
  rainfall to the Poconos, Catskills, and portions of the Wyoming 
  and Mohawk Valleys.
  The heaviest rainfall will occur later on Sunday into Monday across
  the Catskills and Poconos, with western and northern slopes most 
  favored. Storm Total Rainfall of 2 to 4 inches is expected, with 
  localized higher amounts possible. This will lead to potentially 
  significant flash flooding on area creeks and streams, with 
  flooding possibly working downstream into mainstem rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

MWG
992 
WGUS61 KBGM 230736
FFABGM

Flood Watch
National Weather Service Binghamton NY
336 AM EDT Mon Aug 23 2021

NYZ036-044>046-056-057-062-PAZ039-040-043-044-047-048-072-231545-
/O.CON.KBGM.FF.A.0008.000000T0000Z-210824T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison-Cortland-Chenango-Otsego-Broome-Delaware-Sullivan-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern
Wayne-
Including the cities of Milford, Hallstead, Equinunk, Norwich, 
Scranton, Tunkhannock, Delhi, Monticello, Oneonta, Oneida, Walton, 
Hamilton, Binghamton, Hazleton, Damascus, Wilkes-Barre, Montrose, 
Cortland, and Honesdale
336 AM EDT Mon Aug 23 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of central New York and northeast Pennsylvania, including 
  the following areas, in central New York, Broome, Chenango, 
  Cortland, Delaware, Madison, Otsego and Sullivan. In northeast 
  Pennsylvania, Lackawanna, Luzerne, Northern Wayne, Pike, Southern 
  Wayne, Susquehanna and Wyoming.

* Through this evening.

* Rain associated with Henri will produce an additional 0.50 to 1.00 
  inches east of I-81 today. Afternoon instability will lead to 
  thunderstorm formation. Some storms will produce torrential 
  downpours and cause localized flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

DJP
340 
WGUS61 KBGM 231332
FFABGM

Flood Watch
National Weather Service Binghamton NY
932 AM EDT Mon Aug 23 2021

NYZ036-044>046-056-057-062-PAZ039-040-043-044-047-048-072-232145-
/O.CON.KBGM.FF.A.0008.000000T0000Z-210824T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison-Cortland-Chenango-Otsego-Broome-Delaware-Sullivan-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern
Wayne-
Including the cities of Milford, Hallstead, Equinunk, Norwich, 
Scranton, Tunkhannock, Delhi, Monticello, Oneonta, Oneida, Walton, 
Hamilton, Binghamton, Hazleton, Damascus, Wilkes-Barre, Montrose, 
Cortland, and Honesdale
932 AM EDT Mon Aug 23 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

The Flash Flood Watch continues for

* Portions of central New York and northeast Pennsylvania, including 
  the following areas, in central New York, Broome, Chenango, 
  Cortland, Delaware, Madison, Otsego and Sullivan. In northeast 
  Pennsylvania, Lackawanna, Luzerne, Northern Wayne, Pike, Southern 
  Wayne, Susquehanna and Wyoming.

* Until 8 PM EDT this evening.

* Rain associated with Henri will produce an additional 0.50 to 1.00 
  inches east of I-81 today. Afternoon instability will lead to 
  thunderstorm formation. Some storms will produce torrential 
  downpours and cause localized flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

HLC
742 
WGUS61 KBGM 231937
FFABGM

Flood Watch
National Weather Service Binghamton NY
337 PM EDT Mon Aug 23 2021

NYZ036-044>046-056-057-062-PAZ039-040-043-044-047-048-072-232045-
/O.CAN.KBGM.FF.A.0008.000000T0000Z-210824T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison-Cortland-Chenango-Otsego-Broome-Delaware-Sullivan-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern
Wayne-
Including the cities of Milford, Hallstead, Equinunk, Norwich, 
Scranton, Tunkhannock, Delhi, Monticello, Oneonta, Oneida, Walton, 
Hamilton, Binghamton, Hazleton, Damascus, Wilkes-Barre, Montrose, 
Cortland, and Honesdale
337 PM EDT Mon Aug 23 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central New York and northeast 
Pennsylvania, including the following areas, in central New York, 
Broome, Chenango, Cortland, Delaware, Madison, Otsego and Sullivan. 
In northeast Pennsylvania, Lackawanna, Luzerne, Northern Wayne, 
Pike, Southern Wayne, Susquehanna and Wyoming has been cancelled.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

HLC

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood watch went out at Aug 21, 3:07 PM EDT, 24 minutes earlier.

Area forecast discussion, Aug 21, 3:07 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
307 PM EDT Sat Aug 21 2021

.SYNOPSIS...
A chance for showers and some thunder lingers into the evening,
then Tropical Storm Henri will bring additional periods of rain
to parts of the region later Sunday into early next week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
300 PM Update...

Showers and some rumbles of thunder continue this afternoon with a
large upper low situated over the region and a weak shortwave
rotating through proving to be enough to touch off additional
afternoon convection. We have plenty of moisture to work with
courtesy of onshore flow, and though mostly cloudy skies across much
of the area today has helped to cut down on heating at least for
portions of the Southern Tier and Finger Lakes, we've been able to
destabilize quite nicely with steeper low level lapse rates across
the Mohawk valley and northeastern PA. Thus, we will need to
continue monitoring this afternoon convection. There is little
chance for anything more severe than some rumbles of thunder with
lack of shear and any significant forcing, but any storms could
produce some brief heavy downpours - which we are quite sensitive to
given all of our recent rainfall. That said, any flooding should be
pretty localized with mostly hit and miss activity.

Tonight, most of the area will see a brief break in activity, though
additional showers will be possible mainly across the Catskills by
the early morning hours as Henri makes its way northward. Otherwise,
look for cloudy skies with some patchy fog likely given low level
moisture and light winds. Temperatures will stay mild, only falling
as far as the mid 60s to lower 70s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
The westward trend continues from the models regarding Henri. We
now foresee a significant stripe of precipitation developing
north and west of the storm track, with around 2 inches of QPF
falling across our eastern forecast area (Pike, Sullivan,
Delaware, and the eastern half of Otsego) between Sunday
afternoon and Monday evening. The heaviest rain will fall late
Sunday afternoon into Sunday night, but showers and scattered
thunderstorms will continue through Monday afternoon.

We trended toward WPC QPF numbers, as the NBM is struggling with
the tropical system.

The wind core remains well east of our counties.

Flash flood watches may be needed if the westward trend holds
true.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
Much of Wednesday remain dry amid upper level ridging, but
additional showers and storms will begin to push in for the
afternoon and evening with an influx of heat and moisture as our
next system moves in.

The cold front associated with this system will drag across NY
and PA on Thursday, setting off more thunderstorms. Lingering
instability will keep scattered showers in the forecast through
the end of the work week.

Otherwise, expect temperatures to stay quite warm through the
midweek, peaking in the mid and upper 80s before temperatures
turn more seasonal into Friday.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
130 PM Update...

IFR continues mainly at KBGM and KITH with ceilings at around
500 to 1500ft and the occasional minor drop in visibility
courtesy of lingering showers and mist in the area. Elsewhere,
ceilings have been able to rise to around 5000 to 7000 ft, with
VFR for the rest of the day. That said, afternoon showers and an
occasional rumble of thunder may also lead to occasional
restrictions. The exact location and timing is uncertain, with
fairly scattered activity this afternoon before showers wind
down into the evening.

Tonight, ceilings will be lowering once more with MVFR/IFR
expected at most terminals apart from KAVP. Patchy fog and mist
may also lead to IFR visibility especially at KELM. A return to
VFR is expected into the mid morning, but another round of rain
is on the way into the late afternoon and evening.

East/southeast winds peaking at around 5 to 8kts today turn
light and variable overnight before shifting to the northwest
tomorrow.

Outlook...

Sunday night through Monday...occasional showers/thunderstorms
bringing restrictions. Some late night vsby restrictions due to
valley fog, especially ELM.

Tuesday/Wednesday...Mainly VFR conditions expected. May see
early morning fog at ELM.

Thursday...Restrictions possible in afternoon showers and
thunderstorms.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...HLC
NEAR TERM...HLC
SHORT TERM...DJP
LONG TERM...DJP/HLC
AVIATION...HLC
Hazardous weather outlook, Aug 21, 4:00 AM EDT, 11 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
400 AM EDT Sat Aug 21 2021

NYZ015>018-022>025-220800-
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-
400 AM EDT Sat Aug 21 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-036-037-044-045-055-056-PAZ038-039-043-044-047-220800-
Northern Oneida-Madison-Southern Oneida-Cortland-Chenango-Tioga-
Broome-Bradford-Susquehanna-Wyoming-Lackawanna-Luzerne-
400 AM EDT Sat Aug 21 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Henri will move toward the NY/MA border late this weekend. Rain will
overspread the region, with 0.75 to 1.25 inches of precipitation
falling between early Sunday and late Monday. Isolated flooding
issues will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. However, rain
spotters are encouraged to report significant rain amounts to the
National Weather Service.

NYZ046-057-062-PAZ040-048-072-220800-
Otsego-Delaware-Sullivan-Northern Wayne-Pike-Southern Wayne-
400 AM EDT Sat Aug 21 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Henri will move toward the NY/MA border late this weekend. Rain will
overspread the region, with 1.50 to 2.50 inches of precipitation
falling between early Sunday and late Monday. This amount of rain is
likely to cause flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. However, rain
spotters are encouraged to report significant rain amounts to the
National Weather Service.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:34 PM EDTAreal Flood AdvisoryBGMSteuben116 min
Aug 20, 10:09 PM EDTFlash Flood WarningBGMSteuben3 hr
Aug 21, 1:27 AM EDTAreal Flood AdvisoryBGMDelaware4 hr
Aug 21, 5:34 PM EDTAreal Flood AdvisoryBGMSteuben3 hr

Nearby

Flash Flood Watches in New York, 2021Flash Flood Watches in Pennsylvania, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.